# SDR SWAA2024011842365

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 32,320 hours, 15,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERNAL EMERGENCY LIGHT INOP.<[01] RELAMPED AFT ENTRY DOOR EXTERNAL EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
